# SDR ASMF201009002

- Difficulty date: September 4, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 19,125 hours, 10,189 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315A2561136
- Part serial: 82918
- Condition: Out Of Limits
- Location: Thrust Reverser
- Part time: 18 hours, 12 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK WAS DETECTED A LIGHTNING STRIKE IN THE RT ENGINE OTBD SLEEVE REVERSER. TECH PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-51-19 DETECTING LOOSE MATERIAL IN THE MENTIONED REVERSER, OUT OF OPERATION LIMITS. TECH REPLACED RT ENGINE THRUST REVERSER OTBD SLEEVE IAW MM 78-31-02, ALL CORRECT.
